# SDR USAA2014032000008

- Difficulty date: March 18, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 61,965 hours, 22,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 141N516079
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK  LEVEL 2 GALVANIC CORROSION ON R1 DOOR SILL INBD SUPPORT STRUCTURE BETWEEN BS 324 TO BS 365.25, RBL 60.  REPLACED R1 DOOR SILL INBD SUPPORT STRUCTURE BETWEEN BS 324 TO BS 365.25, RBL 60 IAW SRM 53-00-04-1A-1, FIG 101, DETAIL1, SECTION A A.
